MHD free-convection flow of a non-Newtonian power-law fluid at a stretching surface with a uniform free-stream

Emad M. Abo-Eldahab, Ahmed M. Salem. MHD free-convection flow of a non-Newtonian power-law fluid at a stretching surface with a uniform free-stream. Applied Mathematics and Computation, 169(2):806-818, 2005. [doi]

@article{Abo-EldahabS05,
  title = {MHD free-convection flow of a non-Newtonian power-law fluid at a stretching surface with a uniform free-stream},
  author = {Emad M. Abo-Eldahab and Ahmed M. Salem},
  year = {2005},
  doi = {10.1016/j.amc.2004.09.089},
  url = {http://dx.doi.org/10.1016/j.amc.2004.09.089},
  tags = {data-flow},
  researchr = {https://researchr.org/publication/Abo-EldahabS05},
  cites = {0},
  citedby = {0},
  journal = {Applied Mathematics and Computation},
  volume = {169},
  number = {2},
  pages = {806-818},
}